# SDR AWXA200500224

- Difficulty date: January 22, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545871503
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .75 INCH CRACK WAS FOUND IN R-1 DOOR INNER WEB AT FORWARD END, AFT OF NR 4 DOOR STOP BS 328, RBL 60, WL 240.  MAINTENANCE CUT OUT CRACK IN R-1 DOOR INNER WEB; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW 51-70-13.
